MAUDE Adverse Event Report: Q-MED AB DUROLANE; HYALURONIC ACID

Q-MED AB DUROLANE; HYALURONIC ACID
Model Number 1082020
Health Effect - Clinical Code Rash (2033)
Date of Event 12/06/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Attempts for additional information have been unsuccessful to date.Based on the limited information available, no conclusions can be made in regards to the reported event.
 
Event or Problem Description
Medwatch mw5093268 received 09 mar 2020: serious injury, required intervention, "one month after left knee durolane injection, patient developed skin rash deemed to be caused by skin embolus from hyaluronic acid crystals.".

Brand Name
DUROLANE
Common Device Name
HYALURONIC ACID
Manufacturer (Section D)
Q-MED AB
seminariegatan 21
uppsala, SE-75 2 28
SW  SE-752 28,
MDR Report Key10040464
Report Number3009595577-2020-00006
Device Sequence Number3081866
Product Code MOZ
UDI-Device Identifier00816986020808
UDI-Public00816986020808
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/09/2020
Report Date (Section F) 02/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1082020
Device Catalogue Number1082020
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/09/2020
Event Location Outpatient Diagnostic Facility
Date Report to Manufacturer11/03/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA02/22/2020